| Model Number |
1012271-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional trek device referenced in b5 is filed under separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the distal right coronary artery (drca) with moderate calcification and moderate tortuosity.The 2.00x15mm mini trek balloon dilatation catheter (bdc) was advanced to the target lesion and resistance was noted due to the anatomy.During the second inflation, the balloon ruptured at 12 atmospheres (atm).The bdc was removed and the 2.25x15mm trek bdc was advanced to the target lesion with resistance was noted due to the anatomy.During the first inflation, the balloon also ruptured at 12 atm and was removed from the anatomy.A non-abbott balloon was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.